Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A pseudo-euclidean representation of conditionally positive mappings

  • 31 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    R. L. Hudson and K. R. Parthasarathy, Commun. Math. Phys.,93, 301 (1984).

  2. 2.

    V. P. Belavkin, Seminario Matematico e fisico (1989)

  3. 3.

    K. R. Parthasarathy and Schmidt, Lect. Notes Math.,272, Springer-Verlag, Berlin (1972).

  4. 4.

    V. P. Belavkin, Rep. Math. Phys.,4, 27 (1989).

  5. 5.

    V. P. Belavkin, Dokl. Akad. Nauk SSSR,293, No. 1, 18 (1987).

  6. 6.

    D. E. Evans and J. T. Lewis, Comm. Dublin Institute for Advanced Studies,24, 104 (1977).

  7. 7.

    A. S. Kholevo, Teor. Veroyatn. Primen.,31, 560–564 (1986).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 49, No. 6, pp. 135–137, June, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Belavkin, V.P. A pseudo-euclidean representation of conditionally positive mappings. Mathematical Notes of the Academy of Sciences of the USSR 49, 647–649 (1991). https://doi.org/10.1007/BF01156592

Download citation

Keywords

  • Positive Mapping